# SDR 7AHR20121119001

- Difficulty date: November 19, 2012
- Submitted: November 19, 2012
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,084 hours, 41,076 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 40,084 hours, 41,076 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING UPPER SKIN FORWARD OF AILERON.  REMOVED CORROSION IAW SRM 51-10-03, AFTER CORROSION REMOVAL, AMOUNT OF CORROSION FOUND TO BE OUT OF SRM LIMITS.  REMOVED FASTENERS AND DAMAGED MATERIAL IAW SRM 51-70-2.  FABRICATED REPAIR FILLERS AND DOUBLERS IAW SRM 51-70-2. .  INSTALLED ALL REPAIR PARTS IAW SRM 51-70-2 AND 51-30-2.
